Alert archive / Minnesota / Heat Advisories in 2017

Heat Advisory 1, NWS Twin Cities, MN

June 9, 201720 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Jun 9, 2017, 8:03 PM CDT for 20 counties in Minnesota. It took effect at Jun 10, 2017, 9:25 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2017, 8:03 PM CDT (01:03 UTC)
In effect from
Jun 10, 2017, 9:25 AM CDT
Expired
Jun 10, 2017, 8:00 PM CDT
In force
11 hr
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 37 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2195 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

557 
WWUS73 KMPX 100103
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
803 PM CDT Fri Jun 9 2017

MNZ051-059>063-066>070-074>077-082>084-091-092-100915-
/O.NEW.KMPX.HT.Y.0001.170610T1700Z-170611T0100Z/
Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Sibley-
Carver-Scott-Dakota-Brown-Nicollet-Le Sueur-Rice-Watonwan-
Blue Earth-Waseca-Martin-Faribault-
Including the cities of Elk River, Monticello, Minneapolis, 
Blaine, St Paul, Stillwater, Hutchinson, Gaylord, Chaska, 
Shakopee, Hastings, New Ulm, St Peter, Le Sueur, Faribault, 
St James, Mankato, Waseca, Fairmont, and Blue Earth
803 PM CDT Fri Jun 9 2017

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

The National Weather Service in Twin Cities/Chanhassen has issued
a Heat Advisory, which is in effect from noon to 8 PM CDT
Saturday. 

* TEMPERATURE...Highs will reach the mid to upper 90s with dew
  points in the low to mid 60s. The combination of the two will
  produce heat index values of 96 to 101 degrees. 

* IMPACTS...There will be a risk for heat illness for those who
  are active outdoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When 
possible...reschedule strenuous activities to early morning or 
evening. Know the signs and symptoms of heat exhaustion and heat 
stroke. Wear light weight and loose fitting clothing when possible
and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and 
health administration recommends scheduling frequent rest breaks 
in shaded or air conditioned environments. Anyone overcome by heat
should be moved to a cool and shaded location. Heat stroke is an 
emergency...call 9 1 1.

&&

$$

Borghoff
4 follow-up statements
701 
WWUS73 KMPX 100841
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
341 AM CDT Sat Jun 10 2017

MNZ051-059>063-066>070-074>077-082>084-091-092-101800-
/O.CON.KMPX.HT.Y.0001.170610T1700Z-170611T0100Z/
Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Sibley-
Carver-Scott-Dakota-Brown-Nicollet-Le Sueur-Rice-Watonwan-
Blue Earth-Waseca-Martin-Faribault-
Including the cities of Elk River, Monticello, Minneapolis, 
Blaine, St Paul, Stillwater, Hutchinson, Gaylord, Chaska, 
Shakopee, Hastings, New Ulm, St Peter, Le Sueur, Faribault, 
St James, Mankato, Waseca, Fairmont, and Blue Earth
341 AM CDT Sat Jun 10 2017

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* TEMPERATURE...Highs will reach the mid to upper 90s with dew
  points in the low to mid 60s. The combination of these two
  parameters will produce heat index values of 96 to 101 degrees.
 
* IMPACTS...There will be a risk for heat illness for those who 
  are active outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

&&

$$
217 
WWUS73 KMPX 101425
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
925 AM CDT Sat Jun 10 2017

MNZ067-074>076-082-083-091-092-102100-
/O.NEW.KMPX.WI.Y.0004.170610T1425Z-170610T2100Z/
/O.EXT.KMPX.HT.Y.0001.170610T1425Z-170611T0100Z/
Sibley-Brown-Nicollet-Le Sueur-Watonwan-Blue Earth-Martin-
Faribault-
Including the cities of Gaylord, New Ulm, St Peter, Le Sueur, 
St James, Mankato, Fairmont, and Blue Earth
925 AM CDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Twin Cities/Chanhassen has issued
a Wind Advisory, which is in effect until 4 PM CDT this
afternoon. 

* TIMING...Strong winds through the mid afternoon hours today.
  Dangerous heat index values through early this evening.

* WINDS...Sustained winds 25 to 35 mph with gusts to near 50 mph.

* TEMPERATURE...Highs will reach the mid to upper 90s with dew 
  points in the low to mid 60s. The combination of these two 
  parameters will produce heat index values of 96 to 101 degrees. 

* IMPACTS...Due to the strong winds, loose lightweight outdoor
  objects can be blown around easily. In addition, driving may be
  hazardous for high profile vehicles. Due to the dangerous heat 
  index values today, there will be a risk for heat illness for 
  those who are active outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. Do not leave anyone,
particularly children and pets, left alone in closed vehicles for
any amount of time.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

A Wind Advisory means that wind gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MNZ064-065-073-102100-
/O.NEW.KMPX.WI.Y.0004.170610T1425Z-170610T2100Z/
Yellow Medicine-Renville-Redwood-
Including the cities of Granite Falls, Olivia, and Redwood Falls
925 AM CDT Sat Jun 10 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

The National Weather Service in Twin Cities/Chanhassen has issued
a Wind Advisory, which is in effect until 4 PM CDT this
afternoon. 

* TIMING...Strong winds through the mid afternoon hours today.

* WINDS...Sustained winds 25 to 35 mph with gusts to near 50 mph.

* IMPACTS...Loose lightweight outdoor objects can be blown around
  easily. In addition, driving may be hazardous for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts in excess of 45 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MNZ051-059>063-066-068>070-077-084-102100-
/O.EXT.KMPX.HT.Y.0001.170610T1425Z-170611T0100Z/
Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Carver-
Scott-Dakota-Rice-Waseca-
Including the cities of Elk River, Monticello, Minneapolis, 
Blaine, St Paul, Stillwater, Hutchinson, Chaska, Shakopee, 
Hastings, Faribault, and Waseca
925 AM CDT Sat Jun 10 2017

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TEMPERATURE...Highs will reach the mid to upper 90s with dew 
  points in the low to mid 60s. The combination of these two 
  parameters will produce heat index values of 96 to 101 
  degrees. 

* IMPACTS...There will be a risk for heat illness for those who 
  are active outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. Do not leave anyone,
particularly children and pets, left alone in closed vehicles for
any amount of time.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

&&

$$
610 
WWUS73 KMPX 102043
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
343 PM CDT Sat Jun 10 2017

MNZ067-074>076-082-083-091-092-110100-
/O.EXP.KMPX.WI.Y.0004.000000T0000Z-170610T2100Z/
/O.CON.KMPX.HT.Y.0001.000000T0000Z-170611T0100Z/
Sibley-Brown-Nicollet-Le Sueur-Watonwan-Blue Earth-Martin-
Faribault-
Including the cities of Gaylord, New Ulm, St Peter, Le Sueur, 
St James, Mankato, Fairmont, and Blue Earth
343 PM CDT Sat Jun 10 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Wind speeds have steadily diminished in southwestern and south
central Minnesota with the passage of the cold front. Therefore,
the wind advisory will be allowed to expire at 4 PM CDT.

The heat advisory remains in effect for much of east central
through south central Minnesota until 8 pm CDT this evening.

* TEMPERATURE...Highs will reach the mid to upper 90s with dew  
  points in the low to mid 60s. The combination of these two  
  parameters will produce heat index values of 96 to 101 degrees.

* IMPACTS...There will be a risk for heat illness for those who 
  are active outdoors. 

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

   Take extra precautions...if you work or spend time outside.
When possible...reschedule strenuous activities to early morning
or evening. Know the signs and symptoms of heat exhaustion and
heat stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. Do not leave anyone,
particularly children and pets, left alone in closed vehicles for
any amount of time.

   To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent rest
breaks in shaded or air conditioned environments. Anyone overcome
by heat should be moved to a cool and shaded location.   Heat
stroke is an emergency...call 9 1 1.

&&

$$

MNZ064-065-073-102145-
/O.EXP.KMPX.WI.Y.0004.000000T0000Z-170610T2100Z/
Yellow Medicine-Renville-Redwood-
Including the cities of Granite Falls, Olivia, and Redwood Falls
343 PM CDT Sat Jun 10 2017

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Wind speeds have steadily diminished in southwestern and south
central Minnesota with the passage of the cold front. Therefore,
the wind advisory will be allowed to expire at 4 PM CDT.

$$

MNZ051-059>063-066-068>070-077-084-110100-
/O.CON.KMPX.HT.Y.0001.000000T0000Z-170611T0100Z/
Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Carver-
Scott-Dakota-Rice-Waseca-
Including the cities of Elk River, Monticello, Minneapolis, 
Blaine, St Paul, Stillwater, Hutchinson, Chaska, Shakopee, 
Hastings, Faribault, and Waseca
343 PM CDT Sat Jun 10 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TEMPERATURE...Highs will reach the mid to upper 90s with dew 
  points in the low to mid 60s. The combination of these two 
  parameters will produce heat index values of 96 to 101 
  degrees. 

* IMPACTS...There will be a risk for heat illness for those who 
  are active outdoors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors.

Take extra precautions...if you work or spend time outside. When
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. Do not leave anyone,
particularly children and pets, left alone in closed vehicles for
any amount of time.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency...call 9 1 1.

&&

$$
609 
WWUS73 KMPX 110055
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
755 PM CDT Sat Jun 10 2017

MNZ051-059>063-066>070-074>077-082>084-091-092-110200-
/O.EXP.KMPX.HT.Y.0001.000000T0000Z-170611T0100Z/
Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Sibley-
Carver-Scott-Dakota-Brown-Nicollet-Le Sueur-Rice-Watonwan-
Blue Earth-Waseca-Martin-Faribault-
Including the cities of Elk River, Monticello, Minneapolis, 
Blaine, St Paul, Stillwater, Hutchinson, Gaylord, Chaska, 
Shakopee, Hastings, New Ulm, St Peter, Le Sueur, Faribault, 
St James, Mankato, Waseca, Fairmont, and Blue Earth
755 PM CDT Sat Jun 10 2017

...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

$$

Borghoff

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jun 9, 8:01 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 9, 8:01 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
801 PM CDT Fri Jun 9 2017

.UPDATE...
Issued at 801 PM CDT Fri Jun 9 2017

Will be posting a Heat Advisory shortly for portions of south
central and east central Minnesota Saturday. Models are in good
agreement now, including some of the hi-res solutions, in placing
the thermal ridge from New Ulm/Mankato/Fairmont up through the
Twin Cities metro during mid afternoon. GFS/NAM continue to be the
coolest guidance, but even that has 925 mb temps around +27 or
+28C, which translates to mid 90s at the surface. 2 meter temps
off those models appear to be affected to a significant degree by
overly moist boundary layer conditions. On the other hand, the
ECMWF and GEM are much warmer, particularly the GEM with 925 mb
temps of +32 or +33C which would send temps a few degrees into
the 100s. Not completely buying into those solutions either,
although dew points with them are much more reasonable. Madison
reached a whopping 97 today already and expecting an even more
favorable downslope component off the Buffalo Ridge tomorrow. The
mid afternoon arrival of the cold front from the northwest is a
concern, which is the main reason the Heat Advisory doesn't extend
to west central MN at the moment. Would not be surprised to see
some 100 degree readings around Redwood Falls, New Ulm, Mankato,
and possibly into the far southwest Twin Cities suburbs. If the
cold front lags back a couple hours, several more locations near
the MN river would be included in that list as well. The only fly
in the ointment I can see would be extensive mid level cloud
cover, but not seeing much guidance supporting that. There should
be some sct-bkn high clouds, which probably won't hold back
temperatures too much.

Progged heat index values are at criteria across south central MN
and exceed it by 5 degrees in the metro, so feel comfortable
including those areas for now.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 315 PM CDT Fri Jun 9 2017

Saturday continues to look hot and windy, but a scattered clouds are
expected to develop along the cold front as it passes through the
region and this will limit the heating potential which could keep
temperatures from breaking the record. As of now have afternoon
highs a degree below the record at STC, MSP, and EAU. A few showers
and thunderstorms are possible in western WI as the front pushes
through, but most of the activity should be north and east of the
forecast area.

Early afternoon satellite imagery together with surface obs and the
RAP13 analysis showed primarily clear skies across the region. One
exception of note was some cumulus development across southwest
Minnesota which coincided with a weak boundary that was only evident
via a wind shift and pressure trough. Areas to the west of this
boundary has temperature in the mid to upper 90s and even a 100
degree reading across South and North Dakota.

It is this airmass that is forecast to advect across the region
overnight which will keep winds strong and temperatures in the 70s
for most location. On Saturday morning expect temperatures to
quickly rise into the 90s by morning, which would put us well on our
way to record territory. However, forecast soundings show clouds
developing below the temperature inversion, and if this happens will
slow the heating down and keep most locations from reaching record
temperatures. If the clouds don't develop, then there will be chance
that the record temperatures will be broken.

Forecast soundings on Saturday afternoon across western WI should
2500 to 3000 J/kg of CAPE by later afternoon with little CIN, so
could see some storms develop and grow quickly into the evening
hours. As of now not too confidence in convection given the lack of
forcing along the passing cool front so only have 25 to 35 percent
chance of storms.

.LONG TERM...(Saturday night through Friday)
Issued at 315 PM CDT Fri Jun 9 2017

The longer term concerns remain convective/severe threat Sunday
and continuing through midweek with timing of main upper trough.
Temperatures also an issue with position of frontal boundary
across the area.

Sunday could be an interesting severe weather day for the area as
the Saturday evening front which should reside along the MN/IA
border early and advancing north toward central MN around midday.
The latest NAM nest simulated radar shows a MCS developing over
South Dakota Saturday night and racing to the border by 12z
Sunday. This system moves rapidly east during the morning and out
of western Wisconsin in the afternoon. Strong instability and
deep layer shear along the boundary will be favorable for severe
weather. Strong winds and hail will be the most likely severe
weather threats along with heavy rain. PWATs increase to around 2
inches by evening. Redevelopment behind morning convection looks
likely along the front. With clouds and rain across the mid
section of the cwa we expect temepratures to be limited in the
80s. There could be a "run for glory" in south central MN if the
sky clears out in the afternoon and heating maximizes. We limited
maxes in the lower 90s for now.

This boundary remains quasistationary into Monday night before
lifting north as a warm front again Tuesday. Convective chances
will be limited to along and north of the boundary into Tuesday.
This will have to be monitored for severe weather threat as well.
We could see another surge of heat/humidity as this front lifts
north. We raised temperatures a couple of degrees, especially to
the south with some mid 90s.

The models are in general agreement with driving the western
CONUS trough and associated surface cold front across the area
during the day Wednesday. This should end the rain chances into
Thursday. Flow aloft eventually becomes more zonal for the end of
the week with another threat of showers/storms arriving late
Thursday night into Friday. Overall, temperatures are expected to
remain at or above normal through most of next week...trending
cooler for next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 719 PM CDT Fri Jun 9 2017

VFR conditions expected through the period. The main story will be
the wind. Gusty winds are expected to spread eastward from
western MN overnight, increasing ahead of a cold front pushing
southeast across central and western MN Saturday afternoon. Some
gusts could exceed 35 kt from southwest MN to west central WI on
southward Saturday afternoon. Wind shear will also be an issue
late tonight as a strong inversion develops due to strengthening
warm air advection above 2000 ft. Winds of 50-65 kt near that
level could be an issue for the MN tafs after 05-06Z through 13Z.

KMSP...Strongest wind shear will likely remain just to the west,
but decided to include it as a heads up. Winds will gradually veer
through the period with speeds maximizing late morning/early
afternoon.

/OUTLOOK FOR KMSP/
Sun...VFR/MVFR with +TSRA likely midday. Wind E at 10kt.
Mon...VFR/MVFR with TSRA possible. Wind SE at 10kt.
Tue...VFR/MVFR with TSRA likely late. WInd S at 15G25kt.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory from noon to 8 PM CDT Saturday for MNZ051-059>063-
     066>070-074>077-082>084-091-092.

&&

UPDATE...BORGHOFF
SHORT TERM...JRB
LONG TERM...DWE
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 9, 1:46 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
146 PM CDT Fri Jun 9 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101900-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
146 PM CDT Fri Jun 9 2017

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Saturday will be hot and windy with heat indices of 95 to 100
degrees. A few severe storms are possible in far eastern Minnesota
and western Wisconsin late Saturday.

Sunday there is a chance of severe thunderstorms capable of
producing damaging wind.

Looking ahead, the severe weather and heavy rainfall threat will
last into early next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed Sunday through early next
week.

jrb

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:25 AM CDTWind AdvisoryMPXBlue Earth, Brown, Faribault, Le Sueur, Martin, Nicollet and 5 more7 hr

Nearby

Heat Advisories in Minnesota, 2017Every heat advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.